Open Access
Translator Disclaimer
Winter 2001 Rings Whose Modules Require an Invariant Number of Minimal Generators
William H. Rant
Missouri J. Math. Sci. 13(1): 43-46 (Winter 2001). DOI: 10.35834/2001/1301043

Abstract

We examine rings having the property that, for each minimally generated module, the number of elements in a minimal generator set is invariant.

Citation

Download Citation

William H. Rant. "Rings Whose Modules Require an Invariant Number of Minimal Generators." Missouri J. Math. Sci. 13 (1) 43 - 46, Winter 2001. https://doi.org/10.35834/2001/1301043

Information

Published: Winter 2001
First available in Project Euclid: 5 October 2019

zbMATH: 1029.16004
MathSciNet: MR1816339
Digital Object Identifier: 10.35834/2001/1301043

Rights: Copyright © 2001 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.13 • No. 1 • Winter 2001
Back to Top